Two-weight norm inequalities for the fractional maximal operator on spaces of homogeneous type

Tom 108 / 1994

Ana Bernardis Studia Mathematica 108 (1994), 201-207 DOI: 10.4064/sm-108-3-201-207

Streszczenie

We give a characterization of the pairs of weights (v,w), with w in the class $A_∞$ of Muckenhoupt, for which the fractional maximal function is a bounded operator from $L^p(X,vdμ)$ to $L^q(X,wdμ)$ when 1 < p ≤ q < ∞ and X is a space of homogeneous type.

Autorzy

  • Ana Bernardis

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek